# SDR SWAA2016030749685

- Difficulty date: February 21, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C387951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB BEAM FRAME WEB INNER CHORD CRACKED, AT BS 639, WL 208.  REPAIRED FRAME IAW EA.
